# SDR DALA2022012700562

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 BENT FLOOR BEAM +Y160 LOCATED BETWEEN FR66 TO FR68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y160 LOCATED BTW FR66 TO FR68 AT AFT GALLEY AREA AND FASTENERS AS PER A320 SRM 51-42-11 AND SRM 51-72-11. (2100030)
